# SDR 2022FA0000251

- Difficulty date: March 21, 2022
- Submitted: May 5, 2022
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQ3918C
- Aircraft: N130KA
- Make and model: Beech 300BEECH
- Aircraft serial: 1130
- Aircraft time: 853 hours, 750 cycles
- Engine: Pwa PT6A60A
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Part number: JBS20207
- Condition: Failed
- Location: Zone 600
- Part time: 98 hours, 136 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING SYSTEM WOULD NOT COOL.  RECOVERED FREON AND PERFORMED FUNCTIONAL TEST ON BINARY PRESSURE SWITCH.  SWITCH WAS FOUND TO REMAIN IN AN "OPEN" CONDITION.  REMOVED AND REPLACED SWITCH.  SERVICED FREON AND PERFORMED SATISFACTORY FUNCTIONAL AND LEAK TEST.  AIRCRAFT RETURNED TO SERVICE.
